# SDR AALA20180115005

- Difficulty date: January 15, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5700
- Condition: Corroded
- Location: Bs 1016-1028
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB STRAP BETWEEN BS 1016 TO 1028, LBL 18. REPLACED STRAP IAW 51-00-05-1 AND DRAWING 147A5700.
